Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Quadratic control with partial information for discrete-time jump systems with the Markov chain in a general Borel space

Full text
do Valle Costa, Oswaldo Luiz [1] ; Figueiredo, Danilo Zucolli [1]
Total Authors: 2
[1] Univ Sao Paulo, Escola Politecn, Dept Engn Telecomunicacoes & Controle, BR-05508010 Sao Paulo - Brazil
Total Affiliations: 1
Document type: Journal article
Source: AUTOMATICA; v. 66, p. 73-84, APR 2016.
Web of Science Citations: 5

This paper deals with the finite horizon quadratic optimal control problem of discrete-time Markov jump linear systems (MJLS) considering the case in which the Markov chain takes values in a general Borel space 4. It is assumed that the controller has access to an output variable as well as the jump parameter. The goal is to design a dynamic Markov jump controller such that the closed loop system minimizes the quadratic functional cost of the system over a finite horizon period of time. It is shown that an optimal controller can be obtained from two 4-coupled difference Riccati equations, one associated to a filtering problem and the other one associated to a control problem in which the state variable is fully available. By s-coupled it is meant that the difference Riccati equations are coupled via an integral over 4. This result, which can be seen as a separation principle for discrete-time MJLS, generalizes previous ones that were restricted to the Markov chain taking values in a finite set. (C) 2015 Elsevier Ltd. All rights reserved. (AU)

FAPESP's process: 14/50279-4 - Brasil Research Centre for Gas Innovation
Grantee:Julio Romano Meneghini
Support type: Research Grants - Research Centers in Engineering Program